# SDR CALA2023102503184

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: D5337062220600
- Condition: Cracked
- Location: Lmlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG DOOR FWD HINGE PRODUCED A CRACK INDICATION DURING THE HFEC INSPECTION. INDICATION FOUND AT AFT FACE OF LMLG DOOR FWD HINGE PER NR 9296211 / 40211 RMVD AND RPLD LMLG DOOR FWD HINGE IAW SRM 51-72-11
